Advil Children 2-12 Years Pain & Fever Relief Banana 200mL

Advil Children 2-12 Years Pain & Fever Relief Banana 200mL

Advil children 2-12 years pain & fever relief strawberry banana flavour liquid suspension helps relieve children's pain and provides fever relief for up to 8 hour.

Tax included. Shipping calculated at checkout.

Instock

Regular price $11.99
/

Refer to product packaging for dosage chart Store below 25�C. Protect from light.
Do not use this product: \n- At all in infants under 3 months and/or weighing less than 6 kg.\n- If tamper evident seal is broken or missing.\n- If your child has a current or past history of a stomach ulcer or bleeding disorder.\n- If your child has impaired kidney function or heart failure.\n- If your child is allergic to ibuprofen, aspirin or other anti-inflammatory medicines or any other components of this product.\n- If you are pregnant, or trying to become pregnant.\n\nAsk your doctor before use if:\n- Your child suffers from asthma, urticaria or rhinitis.\n- Your child has indigestion, stomach pain, high blood pressure, heart or liver disease.\n- Your child has not been taking fluids or has lost fluids due to vomiting or diarrhoea.\n- Your child is taking other medicines regularly or medicines containing ibuprofen, aspirin or other anti-inflammatory ingredients or blood thinners.\n- Your child is taking aspirin for heart attack or stroke because ibuprofen may decrease this benefit of aspirin.\n- Your child is under doctor's care for a serious condition.\n- You are breastfeeding.\n- Your child is 3 months to 2 years of age\n\nWhile using this product: \n- Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days.\n- Stop use and ask your doctor immediately if you see blood in the vomit or bloody or black stools.\n- Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.\n- Side effects may be minimised by using for the shortest duration necessary.\n- If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766), discontinue use & seek professional advice immediately.\nContains benzoates, hydroxybenzoates, sulfites, saccharin and sugar alcohols (18g/60mL). Products containing sugar alcohols may have a laxative effect or cause diarrhoea

Reviews See what others say